MathSciNet Relay Station
MathSciNet bibliographic data
MR825218 58E05 (34B15 58F22)
Ward, J. R., Jr. A boundary value problem with a periodic nonlinearity. Nonlinear Anal. 10 (1986), no. 2, 207–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement